Derivative-Free Robust Optimization by Outer Approximations. Menickelly, M. and Wild, S. M. Mathematical Programming, 179(1–2):157–193, 2020.
doi  bibtex   2 downloads  
@Article{MMSMW2017,
  author  = {Matt Menickelly and Stefan M. Wild},
  title   = {Derivative-Free Robust Optimization by Outer Approximations},
  journal = {Mathematical Programming},
  year    = {2020},
  volume  = {179},
  number  = {1--2},
  pages   = {157--193},
  aurl    = {http://www.mcs.anl.gov/papers/P9004-1017.pdf},
  doi     = {10.1007/s10107-018-1326-9},
  gurl    = {https://scholar.google.com/scholar?cluster=18181496191524112742},
}
Downloads: 2